Numerische Mathematik

, Volume 12, Issue 5, pp 377–383

The implicitQL algorithm

Authors

  • Roger S. Martin
    • Division of Numerical and Applied MathematicsNational Physical Laboratory
  • Wilkinson J. H. 
    • Division of Numerical and Applied MathematicsNational Physical Laboratory
Handbook Series Linear Algebra

DOI: 10.1007/BF02161360

Cite this article as:
Martin, R.S. & Wilkinson, J.H. Numer. Math. (1968) 12: 377. doi:10.1007/BF02161360

Copyright information

© Springer-Verlag 1968